Absence of singular continuous diffraction for discrete multi-component particle models

Baake M, Zint N (2008)
JOURNAL OF STATISTICAL PHYSICS 130(4): 727-740.

Download
No fulltext has been uploaded. References only!
Journal Article | Original Article | Published | English

No fulltext has been uploaded

Abstract
Particle models with finitely many types of particles are considered, both on Z(d) and on discrete point sets of finite local complexity. Such sets include many standard examples of aperiodic order such as model sets or certain substitution systems. The particle gas is defined by an interaction potential and a corresponding Gibbs measure. Under some reasonable conditions on the underlying point set and the potential, we show that the corresponding diffraction measure almost surely exists and consists of a pure point part and an absolutely continuous part with continuous density. In particular, no singular continuous part is present.
Publishing Year
ISSN
PUB-ID

Cite this

Baake M, Zint N. Absence of singular continuous diffraction for discrete multi-component particle models. JOURNAL OF STATISTICAL PHYSICS. 2008;130(4):727-740.
Baake, M., & Zint, N. (2008). Absence of singular continuous diffraction for discrete multi-component particle models. JOURNAL OF STATISTICAL PHYSICS, 130(4), 727-740. doi:10.1007/s10955-007-9445-3
Baake, M., and Zint, N. (2008). Absence of singular continuous diffraction for discrete multi-component particle models. JOURNAL OF STATISTICAL PHYSICS 130, 727-740.
Baake, M., & Zint, N., 2008. Absence of singular continuous diffraction for discrete multi-component particle models. JOURNAL OF STATISTICAL PHYSICS, 130(4), p 727-740.
M. Baake and N. Zint, “Absence of singular continuous diffraction for discrete multi-component particle models”, JOURNAL OF STATISTICAL PHYSICS, vol. 130, 2008, pp. 727-740.
Baake, M., Zint, N.: Absence of singular continuous diffraction for discrete multi-component particle models. JOURNAL OF STATISTICAL PHYSICS. 130, 727-740 (2008).
Baake, Michael, and Zint, Natali. “Absence of singular continuous diffraction for discrete multi-component particle models”. JOURNAL OF STATISTICAL PHYSICS 130.4 (2008): 727-740.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar